Advie please


#1

Hi I'm on sinemet 3 times a day , each dose .lasts 4-5 hrs and having off times . Drs don't want to increase dose at mo . 

Advice needed about what to do when out socialising until late ... What do people do so don't have embarrassing situation when tablet wears off and can't walk ? Delayed evening tab till 7 pm to try and not have this happen but 50 th birthday party went on longer than expected and as was with friends who drove couldn't leave early . By 11 couldn't walk !, 

doi I need to talk to nurse and what should I be asking for ?

 


#2

 

hi kittens

I don't have much knowledge on this  others will tell you more, how effective ect, but i believe there's a slow release 'sinemet' or 'sinemet cr' ?? that people use for over night. my self i don't venture out too much beyond what i expect on too be.


#3

We found the Sinemet CR didn't work for my husband.

The neurologist said he believed little and often was the best way and so my husband takes Sinemet every 2 hours and when we go out  and his dose starts wearing off he takes Madopar dispersible with a couple of mouthfuls of water.

It works in about 10 mins and keeps him going until his next dose is due.

He also takes the Madopar before and after a large meal as the food stops his Sinemet being absorbed.

We have found it invaluable to rescue him In a variety of  social situations such as meals out,  cinema visits, unexpectedly late situations.

? Worth a try.

Good luck

GG


#4

I have to use a walking stick to help balance me I am a open book on the PD subject so if I struggle people know why. I am taking 6 l-dopa per day which is Sinemet under another name and 5 pramipexol only went up to the 6 a day mid Jan. The people out there need to learn this is NOT a OAP problem I am 49 and was dx @ 47 twenty months ago. Think about you as you are number 1 don't try to live up to others expectations you will make yourself worse if you try.

kind regards BB